MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: it was reported that the ventilator is not charging.No health consequences or impact.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).The report contains the investigation outcome.The ventilator was able to start and operate normally at first, which confirms that the basic system was functional.According to the logfile, the device was switched on (b)(6) 2026.On (b)(6) 2026, it was started in psimv+ mode at 07:44:14.During operation, the ventilator reported several ¿loss of external power¿ and ¿battery low¿ alarms, showing that it was no longer receiving stable mains power and had to run on the internal batteries instead.Because the device did not have reliable external power, the batteries continued to discharge until they were completely empty.This stoppt the ventilation and the device switched to an ambient state at 08:54:47, with tf 444001, which indicates batteries completely discharged.This sequence matches the reported problem that the ventilator was not charging, since the battery level decreased instead of increasing while the device was connected to external power.The most likely cause was a failure in the mains power path, either due to a defective mains power connection or source or a defective internal power supply.As a corrective action, the power supply was replaced and solved the issue.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24494676
Report Number3001421318-2026-00100
Device Sequence Number10684781
Product Code CBK
UDI-Device Identifier07630002800747
UDI-Public(01)07630002800747(11)231101(240)161001
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161001
Device Catalogue Number161001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown